Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
186 Doctors are Online

Started vomiting, headache, dizziness and body pain. Blood work done. Took medicine. What to do?

User rating for this question
Very Good
Answered by

Internal Medicine Specialist
Practicing since : 2007
Answered : 362 Questions
yes, I went to the ER on SUnday with vomiting, Back and flank pain, headache, dizziness, severe leg and body aches, and I had a low body temp for 13 hours..They did bloodwork and said white blood count was fine, little low potassium 3.3, pelvic exam and swabs, as I was concerned about Toxic Shock from a black tampon I had retrieved 3 days before this pain and vomiting started....They released me with Zofran, Pain meds, and I am still super sick..Low temp, head pain, back pain, dizzy, and extreme nausea. I am concerned they missed something and I need to get to work??? Any ideas, as I am about to go back to the ER???
Posted Mon, 30 Jul 2012 in General Health
Answered by Dr. Kiran Kumar 15 minutes later
Thanks for writing in.
Your symptoms definitely do mandate a more rigorous evaluation. We could be looking at several things and we would need to run some tests to rule out these conditions.
Firstly, you will need a clinical examination and urine analysis to rule out pyelonephritis where people have typically the same symptoms as you do). A viral syndrome can also present with such symptomatology and usually resolves in 3 to 5 days. Low potassium is due to the vomiting. Sepsis is a possibility and you will require proper hydration and antibiotics for the same.

In view of the extreme nausea and such severe symptoms, its advisable that you go to the ER. You would need intravenous hydration and proper blood work, Liver functions, urine analysis and USG abdomen.

Hope this clarifies your concerns.

Please get back if you need any further information.


Dr Kiran
Above answer was peer-reviewed by
Share on Facebook
Share on Twitter
Share on Google+
Question is related to

The user accepted the expert's answer

Ask a Doctor Now

© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor